Alert archive / Texas / Tornado Warnings in 2019

Tornado Warning 29, NWS Houston/Galveston, TX

May 4, 2019Brazoria County, Fort Bend County, Texas

NWS Houston/Galveston, TX issued this tornado warning at May 4, 2019, 1:25 AM CDT for Brazoria County, Fort Bend County, Texas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2019, 1:25 AM CDT (06:25 UTC)
Expired
May 4, 2019, 1:45 AM CDT
In force
20 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Brazoria County, TX, Fort Bend County, TX

The radar

The Houston radar (KHGX), 61 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 8:58 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 6.4 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2019-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 556 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2019-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
556 J/kg
Mixed-layer CIN
-113 J/kg
Mixed-layer LCL
1108 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

629 
WFUS54 KHGX 040625
TORHGX
TXC039-157-040645-
/O.NEW.KHGX.TO.W.0029.190504T0625Z-190504T0645Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
125 AM CDT Sat May 4 2019

The National Weather Service in League City has issued a

* Tornado Warning for...
  Central Fort Bend County in southeastern Texas...
  Northwestern Brazoria County in southeastern Texas...

* Until 145 AM CDT.
    
* At 124 AM CDT, a severe thunderstorm capable of producing a tornado
  was located over Fairchilds, or near Rosenberg, moving east at 35
  mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Greatwood around 135 AM CDT.
  First Colony and Thompsons around 140 AM CDT.
  Sienna Plantation and Fifth Street around 145 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2939 9585 2952 9585 2962 9552 2938 9549
TIME...MOT...LOC 0624Z 264DEG 30KT 2947 9575 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$
1 follow-up statement
862 
WWUS54 KHGX 040635
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
135 AM CDT Sat May 4 2019

TXC039-157-040645-
/O.CON.KHGX.TO.W.0029.000000T0000Z-190504T0645Z/
Fort Bend TX-Brazoria TX-
135 AM CDT Sat May 4 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR EAST
CENTRAL FORT BEND AND NORTHERN BRAZORIA COUNTIES...
    
At 134 AM CDT, a severe thunderstorm capable of producing a tornado 
was located near Thompsons, or 7 miles southwest of First Colony, 
moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Thompsons around 140 AM CDT.
  First Colony and Sienna Plantation around 145 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to an interior room on the lowest floor of a 
sturdy building. Avoid windows. If you are outdoors, in a mobile 
home, or in a vehicle, move to the closest substantial shelter and 
protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 2943 9571 2952 9574 2962 9552 2938 9549
TIME...MOT...LOC 0634Z 263DEG 28KT 2948 9566 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at May 4, 12:47 AM CDT, 38 minutes earlier.

Area forecast discussion, May 4, 12:47 AM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1247 AM CDT Sat May 4 2019

.AVIATION...
North-south oriented line of tsra will be moving east at 25-35 mph
and will be impacting the IAH, LBX, SGR, GLS terminals in the next
several hours. Look for 25-45kt gusts as it passes thru along with
some very heavy, albeit fairly brief rain rates of 2-3"/hr in the
core of the storms. Lingering light rain will persist for a few
hours then gradually move off to the east. Should see VFR
conditions in the storms wake with some sunshine by mid morning.
Questionable whether we'll see any precip redevelopment later in
the day with heating. For now, will go the optimistic route and
not include the mention in the TAFs attm, but it will need to be
reevaluated by later shifts.  47

&&

.PREV DISCUSSION... /ISSUED 804 PM CDT Fri May 3 2019/
Our brief respite between convective systems is about to end as
large MCS/MCC is evolving over central TX early this evening.
Storms are beginning to get more organized into a linear structure
with pronounced sely motion getting established. Expect this MCS
to track quickly southeast through the rest of the night, with ewd
development into sern TX as main line surges towards the coast.

Have cleaned up forecast in wake of earlier storms, and tried to
time arrival of next round of tstms starting far nw counties
8-9pm and perhaps moving across Houston metro around 12a-3a
window when it will also be reaching the middle TX coast. Intense
rainfall rates can be expected with these storms, likely causing
flash flooding especially over areas already drenched over the
past couple of days. Will keep Flash Flood Watch in place to cover
those locations, mostly along and north of I-10. However, these
storms will be capable of localized flooding even outside the
watch. Fortunately the complex/line will be moving quickly and
should not linger over any one location. Although, this will
increase the potential for strong to damaging winds as the line
blows through. Large hail and an isolated tornado or two are also
in play through the night with the stronger cores.

In wake of this impulse, could still see lingering tstms through
the morning, but then generally expect most of the rain/tstms to
pull away as mid/upper level impulse continues moving ewd tomorrow.

Evans

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      82  63  85  65  85 /  50   0   0   0  30
Houston (IAH)              83  66  86  67  86 /  70   0   0   0  20
Galveston (GLS)            79  72  81  73  81 /  80   0   0   0  20

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through this afternoon for the following
     zones: Austin...Brazos...Burleson...Coastal Harris...
     Colorado...Grimes...Houston...Inland Harris...Madison...
     Montgomery...Northern Liberty...Polk...San Jacinto...
     Southern Liberty...Trinity...Walker...Waller...Washington.

GM...NONE.

&&
Hazardous weather outlook, May 3, 4:49 AM CDT, 20 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
449 AM CDT Fri May 3 2019

TXZ163-164-176>179-195>200-210>214-226-227-235>238-300-313-
335>338-436>438-041000-
Austin-Brazoria Islands-Brazos-Burleson-Chambers-Coastal Brazoria-
Coastal Galveston-Coastal Harris-Coastal Jackson-
Coastal Matagorda-Colorado-Fort Bend-
Galveston Island and Bolivar Peninsula-Grimes-Houston-
Inland Brazoria-Inland Galveston-Inland Harris-Inland Jackson-
Inland Matagorda-Madison-Matagorda Islands-Montgomery-
Northern Liberty-Polk-San Jacinto-Southern Liberty-Trinity-Walker-
Waller-Washington-Wharton-
449 AM CDT Fri May 3 2019

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Showers and thunderstorms will increase in coverage late this
afternoon. Some of the storms could become strong to severe with
damaging winds and large hail as the primary hazard. An isolated
tornado is also possible. Widespread rainfall of 1 to 2 inches
will be possible by Saturday morning with locally higher totals of
2 to 4 inches possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Another strong upper level disturbance will bring a chance of
showers and thunderstorms to the area late Monday into Tuesday. A
few storms could become strong with gusty winds.

.SPOTTER INFORMATION STATEMENT...

Emergency managers and storm spotters should prepare for possible
activation later this afternoon and tonight.

In the hours before

Special weather statement, May 3, 9:27 PM CDT, 3 hours 58 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
927 PM CDT Fri May 3 2019

TXZ195>197-040330-
Washington TX-Brazos TX-Burleson TX-
927 PM CDT Fri May 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR BURLESON...CENTRAL WASHINGTON AND
SOUTHWESTERN BRAZOS COUNTIES UNTIL 1030 PM CDT...

At 925 PM CDT, Doppler radar was tracking a strong thunderstorm over
Dime Box, or 12 miles southwest of Caldwell, moving northeast at 25
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

After the heavy rainfall of the last few days across this area
poorly rooted trees may be more susceptible to toppling.

Locations impacted include...
Western Bryan, Brenham, Caldwell, Somerville, Snook, Burton, Lake
Somerville Dam, Lake Somerville State Park & Trailway, Carmine,
Lyons, Deanville, Independence and Quarry.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near Lake Somerville, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Texas.

LAT...LON 3071 9657 3070 9656 3073 9649 3022 9621
      3012 9665 3015 9665 3016 9669 3014 9677
      3016 9679 3020 9674 3024 9673 3025 9669
      3030 9664 3032 9669 3032 9674 3039 9679
      3043 9687 3046 9688 3046 9690 3050 9691
TIME...MOT...LOC 0225Z 239DEG 24KT 3037 9679
Special weather statement, May 3, 10:16 PM CDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1016 PM CDT Fri May 3 2019

TXZ176-195>198-040415-
Madison TX-Washington TX-Brazos TX-Grimes TX-Burleson TX-
1016 PM CDT Fri May 3 2019

...SPECIAL WEATHER STATEMENT...

At 1016 PM CDT, Doppler radar was tracking a strong thunderstorm near
Snook, or 7 miles southwest of College Station, moving east at 25
mph.

Winds in excess of 30 mph will be possible with this storm.

Locations impacted include...
College Station, Bryan, Brenham, Navasota, Caldwell, Washington,
Somerville, Snook, Kurten, Burton, Wixon Valley, Millican, Anderson,
Lake Somerville Dam, Kyle Field, Lake Somerville State Park &
Trailway, Iola, Lyons, Plantersville and Deanville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Texas.

LAT...LON 3073 9662 3073 9660 3070 9656 3074 9646
      3091 9635 3097 9625 3099 9618 3032 9585
      3013 9665 3015 9665 3015 9666 3024 9673
      3025 9669 3030 9664 3032 9669 3032 9674
      3039 9679 3046 9689 3054 9692 3055 9696
TIME...MOT...LOC 0316Z 248DEG 21KT 3055 9643
Special weather statement, May 3, 10:55 PM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1055 PM CDT Fri May 3 2019

TXZ210-226-235-335-040445-
Wharton TX-Colorado TX-Coastal Jackson TX-Inland Jackson TX-
1055 PM CDT Fri May 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COLORADO...WEST
CENTRAL WHARTON AND CENTRAL JACKSON COUNTIES UNTIL 1145 PM CDT...

At 1054 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ezzell to Victoria Mall. Movement was east
at 30 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Edna, Cordele, Morales, Vanderbilt and Lake Texana Dam.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central and southeastern Texas.

LAT...LON 2934 9656 2945 9667 2944 9642 2865 9663
      2869 9666 2871 9665 2874 9667 2876 9667
      2877 9670 2880 9670 2882 9672 2885 9670
      2889 9673 2892 9679 2902 9683 2906 9694
TIME...MOT...LOC 0354Z 279DEG 26KT 2932 9684 2887 9698
Special weather statement, May 3, 11:32 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1132 PM CDT Fri May 3 2019

TXZ210-211-226-235-236-335-336-436-040515-
Coastal Matagorda TX-Inland Matagorda TX-Wharton TX-
Matagorda Islands TX-Colorado TX-Coastal Jackson TX-Austin TX-
Inland Jackson TX-
1132 PM CDT Fri May 3 2019

...SIGNIFICANT WEATHER ADVISORY FOR COLORADO...WHARTON...SOUTH
CENTRAL AUSTIN...JACKSON AND NORTHWESTERN MATAGORDA COUNTIES UNTIL
1215 AM CDT...

At 1131 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Sublime to 9 miles northeast of
Placedo. Movement was east at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
El Campo, Edna, Palacios, Columbus, Eagle Lake, Weimar, Ganado, Point
Comfort, La Ward, Pierce, Alamo Beach, Schicke Point, Olivia, Lolita,
Blessing, Port Alto, Cordele, Egypt, Louise and Midfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central and southeastern Texas.

LAT...LON 2934 9656 2958 9679 2958 9684 2961 9684
      2963 9687 2979 9673 2980 9623 2863 9607
      2855 9626 2858 9662 2864 9661 2869 9666
      2872 9665 2882 9672 2885 9670 2892 9679
      2902 9683 2906 9694
TIME...MOT...LOC 0431Z 266DEG 30KT 2944 9668 2875 9669
Special weather statement, May 4, 12:18 AM CDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1218 AM CDT Sat May 4 2019

TXZ210-211-226-227-235>237-335>337-436-040600-
Inland Brazoria TX-Coastal Matagorda TX-Inland Matagorda TX-
Wharton TX-Matagorda Islands TX-Colorado TX-Coastal Jackson TX-
Fort Bend TX-Austin TX-Coastal Brazoria TX-Inland Jackson TX-
1218 AM CDT Sat May 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COLORADO...
WHARTON...SOUTHEASTERN AUSTIN...EASTERN JACKSON...WESTERN FORT
BEND...SOUTHWESTERN BRAZORIA AND MATAGORDA COUNTIES UNTIL 100 AM
CDT...

At 1217 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles southeast of Eagle Lake to near Schicke
Point. Movement was east at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Matagorda, Rosenberg, Bay City, Richmond, El Campo, Wharton,
Palacios, Sweeny, Eagle Lake, South Texas Nuclear Plant, Needville,
East Bernard, Ganado, Wallis, Fulshear, Pleak, Simonton, Fairchilds,
Beasley and Kendleton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central and southeastern Texas.

LAT...LON 2858 9655 2865 9654 2865 9651 2861 9648
      2868 9647 2861 9644 2859 9644 2863 9637
      2864 9642 2872 9641 2871 9653 2869 9653
      2866 9652 2871 9655 2959 9651 2975 9579
      2875 9565 2858 9617
TIME...MOT...LOC 0517Z 262DEG 31KT 2949 9628 2860 9631
Special weather statement, May 4, 12:53 AM CDT, 32 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1253 AM CDT Sat May 4 2019

TXZ210>213-226-227-236-237-336-337-436-437-040700-
Inland Brazoria TX-Coastal Matagorda TX-Waller TX-
Inland Matagorda TX-Wharton TX-Matagorda Islands TX-Colorado TX-
Brazoria Islands TX-Inland Harris TX-Fort Bend TX-Austin TX-
Coastal Brazoria TX-
1253 AM CDT Sat May 4 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLORADO...
WHARTON...SOUTHEASTERN AUSTIN...FORT BEND...BRAZORIA...SOUTHEASTERN
WALLER...MATAGORDA AND SOUTHWESTERN HARRIS COUNTIES UNTIL 200 AM
CDT...

At 1252 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Simonton to near Matagorda. Movement was
east at 35 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
Western Pearland, Sugar Land, Missouri City, Matagorda, Rosenberg,
Lake Jackson, Angleton, Stafford, Bay City, Bellaire, Katy, Freeport,
Richmond, El Campo, Clute, Wharton, Jersey Village, Sealy, Palacios
and Brookshire.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
southeastern Texas.

LAT...LON 2995 9550 2890 9530 2854 9608 2858 9627
      2973 9628
TIME...MOT...LOC 0552Z 269DEG 30KT 2965 9600 2875 9600

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:35 PM CDTRiver Flood WarningHGXHarris13 hr
May 3, 8:50 PM CDTSpecial Weather StatementHGXBurleson55 min
May 3, 9:27 PM CDTSpecial Weather StatementHGXBurleson, Washington63 min
May 3, 10:16 PM CDTSpecial Weather StatementHGXBrazos, Burleson, Grimes, Washington59 min
May 3, 10:48 PM CDTRiver Flood WarningHGXBurleson, Lee33 hr
May 3, 10:48 PM CDTRiver Flood WarningHGXBurleson, Lee9 days
May 3, 10:53 PM CDTAreal Flood AdvisoryHGXBurleson112 min
May 3, 10:55 PM CDTSpecial Weather StatementHGXJackson50 min
May 3, 11:07 PM CDTSpecial Marine WarningHGX113 min
May 3, 11:32 PM CDTSpecial Weather StatementHGXColorado, Jackson, Wharton43 min
May 3, 11:44 PM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Madison, Montgomery, Walker and 1 more3 hr
May 4, 12:12 AM CDTSpecial Marine WarningHGX2 hr
May 4, 12:18 AM CDTSpecial Weather StatementHGXFort Bend, Matagorda, Wharton42 min
May 4, 12:53 AM CDTSpecial Weather StatementHGXBrazoria, Fort Bend, Matagorda, Wharton67 min
May 4, 1:13 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Wharton47 min
May 4, 1:33 AM CDTSpecial Weather StatementHGXHarris42 min
May 4, 1:40 AM CDTAreal Flood AdvisoryHGXBrazoria, Chambers, Fort Bend, Galveston, Harris, Liberty and 4 more2 hr
May 4, 1:43 AM CDTTornado WarningHGXBrazoria, Fort Bend, Harris32 min
May 4, 1:52 AM CDTSpecial Weather StatementHGXBrazoria, Fort Bend, Galveston, Harris53 min
May 4, 1:57 AM CDTSpecial Marine WarningHGX93 min
May 4, 2:18 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris42 min
May 4, 2:20 AM CDTSpecial Marine WarningHGX115 min
May 4, 2:26 AM CDTTornado WarningHGXBrazoria, Galveston, Harris34 min
May 4, 2:39 AM CDTSpecial Weather StatementHGXChambers, Galveston, Harris, Liberty96 min
May 4, 2:50 AM CDTSpecial Marine WarningHGX85 min
May 4, 3:02 AM CDTAreal Flood AdvisoryHGXChambers, Galveston, Liberty103 min
May 4, 3:07 AM CDTSevere Thunderstorm WarningHGXChambers23 min
May 4, 4:16 AM CDTSpecial Marine WarningHGX44 min

Nearby

Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.